Research‎ > ‎

Publications

(15) Model of the Teichmuller space of genus zero by period maps, with E. Schippers and W. Staubach. Preprint.

(14)
Dirichlet space of domains bounded by quasicircles, with E. Schippers and W. Staubach. Submitted. arXiv:1705.01279

(13) Quasiconformal Teichmuller theory as an analytical foundation for two dimensional conformal field theory, with E. Schippers and W. Staubach, in Lie Algebras,  Vertex Operator Algebras, and Related Topics, Contemporary Mathematics, vol. 695, Amer. Math. Soc., Providence, RI, 2017, pp. 205-238. ed. K. Barron, E. Jurisich, H. Li, A. Milas, K. C. Misra, arXiv:1605.00449

(12) Convergence of the Weil-Petersson metric on the Teichmuller space of bordered Riemann surfaceswith E. Schippers and W. Staubach
Commun. Contemp. Math. 19 (2017) no. 1, [39 pages]

(11) Quasiconformal maps of bordered Riemann surfaces with L^2 Beltrami differentialswith E. Schippers and W. Staubach, J. Anal. Math., 132 (2017), issue 1, 229--245

(11 + 12) A convergent Weil-Petersson metric on the Teichmuller space of bordered Riemann surfaces,  with E. Schippers and W. StaubacharXiv:1403.0868 
The material from these two papers form part of this preprint (which may contain inessential errors).

(10) The number of symmetric colorings of the dihedral group Dp, with J. Phakathi and Y. Zelenyuk, Appl. Math. Inf. Sci. 10, (2016) no. 6, 2373-2376.

(9) Dirichlet problem and Sokhotski-Plemlj jump formula on Weil-Petersson class quasidiskswith E. Schippers and W. StaubachAnn. Acad. Sci. Fenn. Math. 41 (2016), 119--127

(9 + 14) Dirichlet space of multiply-connected domains with Weil-Petersson class boundaries, with E. Schippers and W. Staubach, arxiv:1309.4337.
The preprint contains the material from (9) and part of the material from (14).



(7) Weil-Petersson class non-overlapping mappings into a Riemann surface, with E. Schippers and W. StaubachCommun. Contemp. Math. 18 (2016) no. 4, [21 pages]

(7+8) A Hilbert manifold structure on the refined Teichmuller space of bordered Riemann surfacesarXiv:1207.0973.
The material from these two papers forms this preprint (which may contain inessential errors). The notation in the published versions has been updated to reflect the usage in (11) and (12)

(6) The semigroup of rigged annuli and the Teichmuller space of the annulus, with E. Schippers J. Lond. Math. Soc. 86 (2012), no 2, 321--342. arXiv:1001.5211

(5) Fiber structure and local coordinates for the Teichmuller space of a bordered Riemann surface, with E. Schippers,  Conform. Geom. and Dyn. 14 (2010), 14--34arXiv:0906.3279

(4) A complex structure on the set of quasiconformally extendible mappings into a Riemann surface, with E. SchippersJ. Anal. Math108 (2009), no. 1, 277--291. arXiv:0803.3211

(3) A complex structure on the moduli space of rigged Riemann surfaces, with E. Schippers,  J. Geom. Symmetry Phys. 5 (2006), 82--94. arXiv:math-ph/0512080

(2) Quasisymmetric sewing in rigged Teichmuller space, with E. Schippers, Commun. Contemp. Math. 8 (2006) no. 4, 481--534. arXiv:math-ph/0507031

(1) Schiffer variation in Teichmuller space, determinant lines bundles and modular functors. 1--163, PhD Thesis, Oct 2003,  Rutgers University, NJ, USA.